# SDR P2EA001032

- Difficulty date: April 4, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND THE FORWARD FUSELAGE SKIN T STATION 196.5 AT LBL 3 WITH CRACK, .75 INCH IN LENGTH.  REPAIRED THE FORWARD FUSELAGE SKIN AT STATION 196.5 TAT LBL 3.0 IAW BOEING SRM 53-30-3 FIG 1. (M)
